# SDR UIEA2021033000760

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,656 hours, 22,578 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 289601212
- Condition: Not Reported
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV PORTABLE OXYGEN MASKS DUE FOR SHOP VISIT P/N 289-601-212( REMOVED AND REPLACED LV PORTABLE OXYGEN MASK AS PER  B767-300  AMM  35-31-00 )
